Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The dual group of the Fourier-Stieltjes algebra


Author: Martin E. Walter
Journal: Bull. Amer. Math. Soc. 78 (1972), 824-827
MSC (1970): Primary 22D35, 43A40, 46J99; Secondary 22D05, 22D25, 46L25
MathSciNet review: 0301453
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D35, 43A40, 46J99, 22D05, 22D25, 46L25

Retrieve articles in all journals with MSC (1970): 22D35, 43A40, 46J99, 22D05, 22D25, 46L25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13050-7
PII: S 0002-9904(1972)13050-7